# SDR ASAA0010094

- Difficulty date: July 6, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED D-CHECK, THE UPPER SURFACE OF THE LEFT WING LOWER SKIN PANEL WAS FOUND TO BE WORN AT FOUR LOCATIONS AROUND THE BOOST PUMP ACCESS DOOR CUTOUT (PANEL NR 7203).  REPAIRED PER EA 5720-01175.  (M)
